User menu

An Euler-poincare Characteristic for 1-connected Spaces With Noetherian Rational Cohomology

Bibliographic reference Félix, Yves ; Thomas, JC.. An Euler-poincare Characteristic for 1-connected Spaces With Noetherian Rational Cohomology. In: Lecture Notes in Mathematics, Vol. 1318, p. 124-137 (1988)
Permanent URL http://hdl.handle.net/2078.1/53000
  1. BASS H., Traces and Euler characteristics in "Homological group theory". London Mathematical Society. Lecture Note series no36 (1979), 1–26
  2. Chatters A.W, Goldie A.W, Hajarnavis C.R, Lenagan T.H, Reduced rank in Noetherian rings, 10.1016/0021-8693(79)90296-5
  3. COHEN JOEL M., VON NEUMANN DIMENSION AND THE HOMOLOGY OF COVERING SPACES, 10.1093/qmath/30.2.133
  4. DUVAL A. et LODAY J.L., Séries divergentes (d'après J.P. Ramis). Le courrier du CNRS no62. Images des mathématiques (1985), 34–37.
  5. Halperin Stephen, Finiteness in the minimal models of Sullivan, 10.1090/s0002-9947-1977-0461508-8
  6. HERSTEIN I., Non commutative rings Carus mathematical monograph. Math. Assoc. Amer. Providence Rhode Island (1968).
  7. MATSUMURA H., Commutative algebra. Benjamin 1970.
  8. QUILLEN D., Higher algebraic K-theory I. in "Algebraic K-Theory I" Lecture Notes in Mathematics no341 (1973), 85–147.
  9. SERRE J.P., Algèbre locale. Multiplicités. Lecture Notes in Mathematics no11 (1965).
  10. Smoke William, Dimension and multiplicity for graded algebras, 10.1016/0021-8693(72)90014-2
  11. Zaks Abraham, On a problem of Kaplansky, 10.1016/0021-8693(79)90301-6